I took my birth control pill on Friday at 7:30 PM and threw up around 9-9:30 PM. On Wednesday I had withdrawal bleeding because it was brown and not heavy. On Thursday I experienced actual red color blood but I still think its withdrawal bleeding because I still have 3 more active pills to take before the placebo sugar pills. I didn't take another pill when I threw up because I wasn't sure if the pill dissolved or not. I have been taking the rest of my pills on take for these past 7 days. Am I on my period now (with 3 active pills still) or is it withdrawal bleeding? Is this normal? I haven't had sex since I threw up 7 days ago.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2014 • 1 answer
Posted 4 Dec 2014 • 1 answer
Posted 26 Jan 2015 • 1 answer
Birth Control Pills - I have been taking the pill for 2 years now. I have had regular periods every?
Posted 1 Nov 2016 • 0 answers
Posted 22 Mar 2017 • 2 answers